Publicações de Docentes

Publicações 2017


  1. de Farias, Marcos A.; Kondo, Cezar I.; dos Santos Filho, José R. Periodic traveling wave solution for non-homogeneous BBM and KdVB equations. Nonlinear Anal. Real World Appl. 34 (2017), 563–573.
  2. Hartmann, Luiz; Spreafico, Mauro The analytic torsion of the finite metric cone over a compact manifold. J. Math. Soc. Japan 69 (2017), no. 1, 311–371.
  3. Hounie, Jorge; Zugliani, Giuliano Global solvability of real analytic involutive systems on compact manifolds. Math. Ann. 369 (2017), no. 3-4,1177–1209.
  4. Berhanu, S.; Hounie, J. The approximation theorem of Baouendi and Treves.Complex Var. Elliptic Equ. 62 (2017), no. 10, 1425–1446.
  5. Hartmann, Luiz; Lesch, Matthias; Vertman, Boris Zeta-determinants of Sturm-Liouville operators with quadratic potentials at infinity. J. Differential Equations 262 (2017), no. 5, 3431–3465.
  6. de Andrade, Allan E. R.; Pergher, Pedro L. Q.; Ura, Sérgio T. 2k-actions fixing a disjoint union of odd dimensional projective spaces. Bull. Belg. Math. Soc. Simon Stevin24 (2017), no. 4, 581–590.
  7. Carvalho, Silas L.; de Oliveira, César R. A characterization of singular packing subspaces with an application to limit-periodic operators. Forum Math. 29 (2017), no. 1, 31–40.
  8. Hartmann, Luiz; Spreafico, Mauro Analytic torsion of half spheres. Internat. J. Math. 28 (2017), no. 10, 1750072, 14 pp.
  9. Montenegro, Marcelo; Presoto, Adilson E. Invertibility of nonsmooth mappings. Ark. Mat. 55 (2017), no. 1, 217–228.
  10. de Paiva, Francisco Odair; Kryszewski, Wojciech; Szulkin, Andrzej Generalized Nehari manifold and semilinear Schrödinger equation with weak monotonicity condition on the nonlinear term. Proc. Amer. Math. Soc. 145 (2017), no. 11,4783–4794.
  11. Barostichi, Rafael F.; Himonas, A. Alexandrou; Petronilho, Gerson Global analyticity for a generalized Camassa-Holm equation and decay of the radius of spatial analyticity. J. Differential Equations 263 (2017), no. 1, 732–764.
  12. Prado, Roberto A.; de Oliveira, César R.; Carvalho, Silas L. Dynamical localization for discrete Anderson Dirac operators. J. Stat. Phys. 167 (2017), no. 2, 260–296.
  13. Hurtado, Elard Juárez; Miyagaki, Olímpio Hiroshi; Rodrigues, Rodrigo da Silva Existence and asymptotic behaviour for a Kirchhoff type equation with variable critical growth exponent. Milan J. Math. 85 (2017), no. 1, 71–102.
  14. de Oliveira, César R.; Verri, Alessandra A. Mild singular potentials as effective Laplacians in narrow strips. Math. Scand. 120 (2017), no. 1, 145–160.
  15. Marzantowicz, Wacław; de Mattos, Denise; dos Santos, Edivaldo L. Bourgin-Yang versions of the Borsuk-Ulam theorem for p-toral groups. J. Fixed Point Theory Appl. 19 (2017), no. 2, 1427–1437.
  16. Barostichi, R. F.; Ferra, I. A.; Petronilho, G. Global hypoellipticity and simultaneous approximability in ultradifferentiable classes. J. Math. Anal. Appl. 453 (2017), no. 1, 104–124.
  17. Goertsches, Oliver; Nozawa, Hiraku; Töben, Dirk Localization of Chern-Simons type invariants of Riemannian foliations. Israel J. Math. 222 (2017), no. 2, 867–920.
  18. Bezerra, F. D. M.; Nascimento, M. J. D.; da Silva, S. H. A class of dissipative nonautonomous nonlocal second-order evolution equations. Appl. Anal. 96 (2017), no. 13, 2180–2191.
  19. Bezerra, F. D. M.; Carvalho, A. N.; Cholewa, J. W.; Nascimento, M. J. D. Parabolic approximation of damped wave equations via fractional powers: fast growing nonlinearities and continuity of the dynamics. J. Math. Anal. Appl. 450 (2017), no. 1,377–405.
  20. de Paiva, Francisco Odair; Rosa, Wallisom Neumann problems with resonance in the first eigenvalue. Math. Nachr. 290 (2017), no. 14-15, 2198–2206.
  21. Arruda, Lynnyngs Kelly; Lenells, Jonatan Long-time asymptotics for the derivative nonlinear Schrödinger equation on the half-line.Nonlinearity 30 (2017), no. 11, 4141–4172.
  22. de Oliveira, César R.; Romano, Renan G. Aharonov-Bohm effect without contact with the solenoid. J. Math. Phys. 58 (2017), no. 10, 102102, 11 pp.
  23. Bazao, V. R.; Carvalho, S. L.; de Oliveira, C. R. On the spectral Hausdorff dimension of 1D discrete Schrödinger operators under power decaying perturbations. Osaka J. Math. 54 (2017), no. 2, 273–285.
  24. de Oliveira, César R.; Monteiro, Wagner Generalized Kotani's trick for unitary operators.Rep. Math. Phys. 79 (2017), no. 2, 151–163.
  25. de Oliveira, César R.; Verri, Alessandra A. Norm resolvent approximation of thin homogeneous tubes by heterogeneous ones. Commun. Contemp. Math. 19 (2017), no. 6, 1650060, 15 pp.
  26. Desideri, Patricia E.; Pergher, Pedro L. Q. Involutions fixing many components: a small codimension phenomenon. J. Fixed Point Theory Appl. 19 (2017), no. 4, 3119–3126.
  27. D'Abbicco, M.; Ebert, M. R. A new phenomenon in the critical exponent for structurally damped semi-linear evolution equations.Nonlinear Anal. 149 (2017), 1–40.
  28. D'Abbicco, Marcello; Ebert, Marcelo Rempel; Picon, Tiago Global existence of small data solutions to the semilinear fractional wave equation. New trends in analysis and interdisciplinary applications, 465–471, Trends Math. Res. Perspect.,Birkhäuser/Springer, Cham, 2017.
  29. Ebert, M. R.; Fitriana, L.; Hirosawa, F. A remark on the energy estimates for wave equations with integrable in time speed of propagation.New trends in analysis and interdisciplinary applications, 481–488, Trends Math. Res. Perspect.,Birkhäuser/Springer, Cham, 2017.
  30. D'Abbicco, M.; Ebert, M. R.; Lucente, S. Self-similar asymptotic profile of the solution to a nonlinear evolution equation with critical dissipation. Math. Methods Appl. Sci. 40 (2017), no. 18,6480–6494.
  31. Cotrim, Fabiana Santos; Vendrúscolo, Daniel The Nielsen Borsuk-Ulam number.Bull. Belg. Math. Soc. Simon Stevin 24 (2017), no. 4,613–619.
  32. Guimarães, Mateus Balbino; da Silva Rodrigues, Rodrigo Existence of solution for a Kirchhoff type system with weight and nonlinearity involving a (p,q)-superlinear term and critical Caffarelli-Kohn-Nirenberg growth. Topol. Methods Nonlinear Anal. 49 (2017), no. 1, 1–19.
  33. Ruffino, Fabio Ferrari Flat pairing and generalized Cheeger-Simons characters. J. Homotopy Relat. Struct. 12 (2017), no. 1, 143–168.
  34. de Mattos, Denise; dos Santos, Edivaldo L.; Souza, Taciana O. (H,G)-coincidence theorems for manifolds and a topological Tverberg type theorem for any natural number r. Bull. Belg. Math. Soc. Simon Stevin 24 (2017), no. 4,567–579.
  35. Gentile Moussa, Cláudia B. Invariant measures for multivalued semigroups. J. Math. Anal. Appl. 455 (2017), no. 2, 1234–1248.
  36. Bruschi, Simone M.; Gentile, Cláudia B.; Primo, Marcos R. T. Upper semicontinuity of attractors and continuity of equilibrium sets for parabolic problems with degenerate p-Laplacian. Electron. J. Differential Equations 2017, Paper No. 235, 16 pp.
  37. Zhang, Jianjun; do Ó, João Marcos; Miyagaki, Olímpio H. Singularly perturbed N-Laplacian problems with a nonlinearity in the critical growth range. Topol. Methods Nonlinear Anal. 50 (2017), no. 2, 553–579.
  38. Assunção, Ronaldo Brasileiro; Miyagaki, Olimpio Hiroshi; Pereira, Gilberto de Assis; Rodrigues, Bruno Mendes On a class of nonhomogeneous equations of Hénon-type: Symmetry breaking and non radial solutions. Nonlinear Anal. 165 (2017), 102–120.
  39. Belchior, P.; Bueno, H.; Miyagaki, O. H.; Pereira, G. A. Remarks about a fractional Choquard equation: ground state, regularity and polynomial decay. Nonlinear Anal. 164 (2017), 38–53.
  40. Gonçalves, J. V.; Marcial, M. R.; Miyagaki, O. H. Singular nonhomogeneous quasilinear elliptic equations with a convection term. Math. Nachr.290 (2017), no. 14-15, 2280–2295.
  41. Faria, Luiz F. O.; Miyagaki, Olimpio H.; Pereira, Fábio R. Critical Brezis-Nirenberg problem for nonlocal systems. Topol. Methods Nonlinear Anal. 50 (2017), no. 1, 333–355.
  42. de Moura, Elson Leal; Miyagaki, Olimpio Hiroshi; Ruviaro, Ricardo Positive ground state solutions for quasicritical Klein-Gordon-Maxwell type systems with potential vanishing at infinity. Electron. J. Differential Equations 2017, Paper No. 154, 11 pp.
  43. Alves, Claudianor O.; Miyagaki, Olímpio H. Existence, regularity, and concentration phenomenon of nontrivial solitary waves for a class of generalized variable coefficient Kadomtsev-Petviashvili equation. J. Math. Phys. 58 (2017), no. 8, 081503, 18 pp.
  44. Assunção, Ronaldo B.; Miyagaki, Olimpio H.; Rodrigues, Bruno M. Existence and multiplicity of solutions for a supercritical elliptic problem in unbounded cylinders. Bound. Value Probl.2017, Paper No. 52, 11 pp.
  45. Adwan, ZiadHoepfner, GustavoRaich, Andrew Global Lq-Gevrey functions and their applications. J. Geom. Anal. 27 (2017), no. 3, 1874–1913.